# SDR CA150408028

- Difficulty date: April 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 30,799 hours
- Engine: Ge CF343B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: 600380773
- Condition: Failed
- Location: Pax Door Guide
- Part time: 31,033 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE OPENING THE PASSENGER DOOR, THE AFT COUNTER BALANCE CABLE GUIDE SHAFT FAILED. INSPECTION OF THE DOOR IDENTIFIED NO FURTHER RELATED DEFECTS.  NO DEFICIENCIES WERE IDENTIFIED WITH THE GUIDE SHAFT AT THE LAST INSPECTION.  THE FAILED GUIDE SHAFT IS BEING REPLACED.
